Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On second order differential inequalities


Authors: Lloyd Jackson and Keith Schrader
Journal: Proc. Amer. Math. Soc. 17 (1966), 1023-1027
MSC: Primary 34.90
DOI: https://doi.org/10.1090/S0002-9939-1966-0200510-6
MathSciNet review: 0200510
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. Peixoto, Generalized convex functions and second order differential inequalities, Bull. Amer. Math. Soc. 55 (1949), 563-572. MR 0029949 (10:686a)
  • [2] E. F. Beckenbach, Generalized convex functions, Bull. Amer. Math. Soc. 43 (1937), 363-371. MR 1563543
  • [3] Leonard Fountain and Lloyd Jackson, A generalized solution of the boundary value problem for $ y'' = f(x,y,\,y')$, Pacific J. Math. 12 (1962), 1251-1272. MR 0163002 (29:305)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.90

Retrieve articles in all journals with MSC: 34.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0200510-6
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society